for 3 years straight i smoked marijuana anywhere from 2 to ten times a day, i was pretty much high all the time..about 6 months ago every time i smoked instead of having fun i would get anxious and nervous, but even so i refused to quit, and even when i wasn't high i was feeling dizzy and all other weird symptoms..about a month ago i had a crazy panic attack, and even that didn't make me stop.and 22 days ago i decide to quit since the anxiety was so strong..i went to the neurologist, and after his evaluation he told me it was probably do to anxiety, i also told him about all my pot smoking and everything..well now to the question lol..i know marijuana can increase anxiety in someone who starts having the problems, but i wanna know if it was a good idea to start taking Zoloft, now im thinking that maybe i should of just seen how i felt after quitting marijuana for a few months before i started to take this med..did anyone else have this problem..cause now that i think of it, maybe a few months of not smoking would make me feel better, cause these pills are to friggin weird for me(although i know they take weeks to really kick in). i also know that even though i love pot im never gonna touch the stuff again
I so can tell you!! What happened to you exactly happened to me! I used to smoke pot ALL the time! Then all of a sudden everytime I would smoke I would FREAK OUT! And I was like you and still wanted to smoke but the same issue occured almost everytime I did! So after I quit I would still get anxiety and have panic attacks even though I did not smoke anymore! The anxiety was still there in my brain cuz I feared anxiety and panic attacks so much! So like you I was put on Zoloft. First a small dose for the first week and gradually up a dose each week until I was at 100 mg. And with zoloft you have to be patient, it will usually increase your symptoms for the first week, and then for a couple more weeks you usually feel depressed, paranoid, and appetiteless. At least that is was happened when I started Zoloft! But after those 3 weeks it was an absolute miracle for me haha! Zoloft worked perfect for me! I didn't suffer from and anxiety or panic attacks after that! So if I could I would of taken smoking back because that is was caused me to start suffering from this problem, and it continued and got worse even after I quit pot! But for you if you didn't know if you would still have attacks when you stopped smoking, you might want to ask your physician if you should wait to keep taking it and see if you even have attack symptoms..but for me they continued after I quit! Hope that helped a little for you!
just hearing someone has had the same problem it always helps me out..ya im almost at 3 weeks on it so hopefully it will kick in and get me out of this hell for awhile, just so i can get back to living my life..though sadly pot is out of the question forever now
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.